# SDR C2XA03CL070

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#2268 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE ECIAS.MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR NR 2 PROXIMITY SWITCH AND THE LANDING GEAR ELECTRONIC UNIT.OPERATIONAL CHECKS WERE GOOD.PROXIMITY SWITCH P/N 8-527-01  S/N A27260
